# SDR SWAA2012082206876

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 62,068 hours, 51,924 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Part serial: E5794
- Condition: Leaking
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 0 GROUND SPOILER ACTUATOR LEAKED.  REMOVED AND REPLACED ACTUATOR PER M/M.
